Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Which are the drugs that cause fibroadenoma ?

can u mention to me some drugs that cause fibroadenoma ?
Asked On : Sun, 16 Jan 2011
Answers:  3 Views:  469
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to healthcare magic.
Thanks for your query.
Oestrogen may cause fibroadenoma.
Phytoestrogenic food may aggravate the problem of fibroadenoma.
Thank you
Answered: Sun, 21 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Any drug which can constantly raise Oestrogen hormone can cause fibroadenoma like contraceptive pills with oestrogen. Any medicine which can increase activity of oestrogen can also increase risk theoretically, like Spironolactone, Chlordiazepoxide as well.
Answered: Sun, 21 Aug 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
causes of fibroadenoma not known
it is more found in reproductive age and favoured by oestrogen
it is a benign neoplastic condition more found in reproductive age group
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor